# SDR O2GA2017012580101

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 2,272 hours, 1,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Part number: 30002711
- Part serial: TM1248603
- Condition: Overheated
- Location: Cabin
- Part time: 198 hours, 147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

CREW REQUESTED DESCENT TO FL230 DUE TO LIGHT CHOP IN CABIN AND SMELL OF SMOKE. DURING DESCENT COCKPIT AND CABIN BEGAN TO FILL WITH SMOKE. RAN CHECKLIST, COCKPIT AND CABIN MASKED DEPLOYED AND DIVERTED TO KTUL. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE AFT CABIN BLOWER. SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
